# SDR CA070924005

- Difficulty date: September 24, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 978 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Condition: Mismanufactured
- Location: Control Cable
- Component: Control Cable, Bombdr
- Component part number: JNLC6CF1125
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NEW AILERON CABLE P/N JNL-C6CF1125-3 FROM JNL (W.O. 091) THE CSP FITTING ON IT MEASURES .4405. THE CSP FITTING WILL NOT ENGAUGE INTO THE RECEPTICAL ON THE QUADRANT. THE CABLE REMOVED MEASURES .4310. (TC NR 20070924005)
